MAUDE Adverse Event Report: ASO LLC WALGREENS; SHEER ADHESIVE PADS

ASO LLC WALGREENS; SHEER ADHESIVE PADS
Model Number UPC#311917205458
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 02/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On the initial report 09/23/2024, the consumer stated that the adhesive around the pad caused irritation on the arm and leg.Consumer had a doctor's appointment for another issue and was told to use an antibiotic ointment.Before the arm started to break, the consumer used 14 bandages (2 per day for 7 days).Her arm started to itch, and she started noticing little bumps on her arm.The consumer returned the customer information request (cir) on 02/27/2025.The consumer informed that she used the product after grease splashed on her arm and leg when cooking.Consumer stated that treatment was required.Consumer went to the urgent care, and the doctor advised to get over-the-counter burn cream.Consumer stated that the issue was with the tape area.The adhesive area of the patch left an allergic reaction on her arm and leg.In addition, consumer confirmed that symptoms corrected after she stopped using the product.
 
Additional Manufacturer Narrative
The initial complaint by the customer did not indicate that an mdr would be required.However, per the info received on 2/27/2025 medical treatment was sought.Based on the information received, aso opted to file an mdr.As of 03/10/2025 returned product and retained samples were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Udi notes: the expiry date is not present on the device label.

Brand Name
WALGREENS
Common Device Name
SHEER ADHESIVE PADS
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
sarasota, FL 34240
MDR Report Key21560949
Report Number1038758-2024-00036
Device Sequence Number4375144
Product Code KGX
UDI-Device Identifier00311917205458
UDI-Public00311917205458
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#311917205458
Device Catalogue NumberITEM # 109881
Device Lot Number00181865
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Initial Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale